Pseudo-symmetric differentiation
Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 137-143
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_57_1_137_143,
author = {H. W. Pu and H. H. Pu},
title = {Pseudo-symmetric differentiation},
journal = {Colloquium Mathematicum},
pages = {137--143},
year = {1989},
volume = {57},
number = {1},
doi = {10.4064/cm-57-1-137-143},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-137-143/}
}
H. W. Pu; H. H. Pu. Pseudo-symmetric differentiation. Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 137-143. doi: 10.4064/cm-57-1-137-143
Cité par Sources :